Ask an expert
Question

18 Jul 2008

diabetic rash?
my dad is 52 and a diabetic for about ten years.he is only on glucophage 850mg bd and his sugar is stable!!!he gets this rash on his lower back that looks a lot like a ringworm!its round light brown
with red edges.we apply cortisone cream it will go away but come back. !!!is this diabetic related or what?????
Answer 457 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Jolene

Thank you for visiting health24.com.

It is possible that he has a form of eczema but I suggest that he consults a GP to have the area examined. It does not sound related to his diabetes, unless the rash is caused by skin infection, i.e. Candida. I also recommend that a blood test is done, to determine the effectiveness of his medication, as well as the controle of his diabetes.

Kind regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20011 votes
Vote